Advertisement

Potential Analysis

, Volume 51, Issue 3, pp 333–360 | Cite as

Support Theorem for Stochastic Differential Equations with Sobolev Coefficients

  • Jie Ren
  • Jie XuEmail author
Article
  • 71 Downloads

Abstract

In this paper we prove a support theorem for stochastic differential equations with Sobolev coefficients in the framework of DiPerna-Lions theory.

Keywords

Support theorem Stochastic differential equation DiPerna-Lions theory 

Mathematics Subject Classification (2010)

60H10 60F15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

The first author is very grateful to Professor Xicheng Zhang for his encouragement and useful discussions. The authors would also like to thank the anonymous referees and the editor for their careful reading of manuscript, correcting errors and making very helping suggestions, which improve the quality of this paper. This work was supported by China NSF Grant No.U1504620, 11471104, and Youth Science Foundation of Henan Normal University Grant No.2014QK02.

References

  1. 1.
    Crippa, G., De Lellis, C.: Estimates and regularity results for the DiPerna-Lions flow. J. Reine Angew. Math. 616, 15–46 (2008)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Cruzeiro, A.B.: Equations diffrentielles ordinaires: non explosion et measures quasi-invariantes. J. Funct. Anal. 54(2), 193–205 (1983)MathSciNetCrossRefGoogle Scholar
  3. 3.
    DiPerna, R.J., Lions, P.L.: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98, 511–547 (1989)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Figalli, A.: Existence and uniqueness of martingale solutions for SDEs with rough or degenerate coeffcients. J. Funct. Anal. 254, 109–153 (2008)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. Czechoslovak North-Holland, Amsterdam, Kodansha, Tokyo (1981)Google Scholar
  6. 6.
    Kunita, H.: Stochastic Flows and Stochastic Differential Equations. Cambridge University Press, Cambridge (1990)zbMATHGoogle Scholar
  7. 7.
    Le Bris, C., Lions, P.L.: Renormalized solutions of some transport equations with partially \(W^{1,1}\) velocities and applications. Ann. Mat. Pura Appl. (4) 183, 97–130 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Millet, A., Sanz-Solé, M.: A simple proof of the support theorem for diffusion processes. In: Séminaire de Probabilités, XXVIII, Lecture Notes in Math, p 1583. Springer, Berlin (1994)Google Scholar
  9. 9.
    Ren, J., Zhang, X.: Limit theorems for stochastic differential equations with discontinuous coefficients. Siam J. Math. Anal. 43, 302–321 (2011)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Stein, E.M.: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970)zbMATHGoogle Scholar
  11. 11.
    Stroock, D.W., Varadhan, S.R.S.: Multidimensional Diffusion Processes. Springer, Berlin (1979)zbMATHGoogle Scholar
  12. 12.
    Stroock, D.W., Varadhan, S.R.S.: On the support of diffusion processes with applications to the strong maximum principle. Proc. of Sixth Berkeley Symp. Math. Statist. Prob. III(98), 333–359 (1972)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Triebel, H.: Interpolation theory, function spaces, differential operators. North–Holland, Amsterdam (1978)Google Scholar
  14. 14.
    Zhang, X.: Stochastic flows of SDEs with irregular coefficients and stochastic transport equations. Bull. Sci. Math. 134, 340–478 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Zhang, X.: Well-posedness and large deviation for degenerate SDEs with Sobolev coefficients. Rev. Mat. Iberoam. 29(1), 25–52 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ren, J., Wu, J.: On approximate continuity and the support of reflected stochastic differential equations. Ann. Probab. 44(3), 2064–2116 (2016)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceHenan University Of Economics and LawZhengzhouPeople’s Republic of China
  2. 2.College of Mathematics and Information Science, and Henan Engineering Laboratory for Big Data Statistical Analysis and Optimal ControlHenan Normal UniversityXinxiangPeople’s Republic of China

Personalised recommendations